Theoretical and Mathematical Physics

, Volume 134, Issue 3, pp 392–403

The Spectrum of the Two-Dimensional Periodic Schrödinger Operator

  • L. I. Danilov
Article

DOI: 10.1023/A:1022605623235

Cite this article as:
Danilov, L.I. Theoretical and Mathematical Physics (2003) 134: 392. doi:10.1023/A:1022605623235

Abstract

The absence of eigenvalues (of infinite multiplicity) for the two-dimensional periodic Schrödinger operator with a variable metric is proved. The method of proof does not use the change of variables reducing the metric to a scalar form.

Schrödinger operator spectrum periodic electric potential periodic magnetic potential variable metric 

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • L. I. Danilov
    • 1
  1. 1.Udmurtia Science Center, RASPhysicotechnical InstituteIzhevskRussia

Personalised recommendations